Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.

Original publication

DOI

10.1111/bdi.12643

Type

Journal article

Journal

Bipolar disorders

Publication Date

09/2018

Volume

20

Pages

556 - 557

Addresses

Department of Psychiatry, Queens University, Kingston, ON, Canada.

Keywords

Humans, Disease Progression, Bipolar Disorder